Fourier Coefficients of Cusp Forms.
Inventiones mathematicae, Tome 45 (1978), pp. 1-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1978__45_142533,
author = {R.W. Bruggeman},
title = {Fourier {Coefficients} of {Cusp} {Forms.}},
journal = {Inventiones mathematicae},
pages = {1--18},
year = {1978},
volume = {45},
zbl = {0351.10019},
url = {http://geodesic.mathdoc.fr/item/IM_1978__45_142533/}
}
R.W. Bruggeman. Fourier Coefficients of Cusp Forms.. Inventiones mathematicae, Tome 45 (1978), pp. 1-18. http://geodesic.mathdoc.fr/item/IM_1978__45_142533/